BIDUAL OF r-ALGEBRAS


Yilmaz R.

UKRAINIAN MATHEMATICAL JOURNAL, vol.63, no.5, pp.833-837, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1007/s11253-011-0546-4
  • Title of Journal : UKRAINIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.833-837

Abstract

We prove that the order continuous bidual of an Archimedean r-algebra is a Dedekind complete r-algebra with respect to the Arens multiplications.